MAUDE Adverse Event Report: CARDINAL HEALTH SPNG,GAUZE,4 IN X 4 IN,16 PLY,; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

CARDINAL HEALTH SPNG,GAUZE,4 IN X 4 IN,16 PLY,; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 7148
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
Customer reports: the first package contained 9 instead of a 10 count of gauze, and the second pack with the same lot number contained 11 instead of 10.
 
Additional Manufacturer Narrative
The device was not received for evaluation however a corrective and preventive action has been initiated to address the reported issue.

Brand Name
SPNG,GAUZE,4 IN X 4 IN,16 PLY,
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15752789
Report Number1018120-2022-00473
Device Sequence Number16883640
Product Code GDY
UDI-Device Identifier10884527016969
UDI-Public10884527016969
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7148
Device Catalogue Number7148
Device Lot Number21G068962
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2022
Supplement Date Received by Manufacturer11/07/2022
Initial Report FDA Received Date11/08/2022
Supplement Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown